My mom (88) for the last year showing signs of dementia and severe nausea. Can this be depression?

Follow
Share

Tests don't show anything wrong.

This question has been closed for answers. Ask a New Question.
3

Answers

Show:
Okay, so she's had some "gut" tests. Could it be a side effect from a medication? Download printouts of all her meds and see which ones have nausea as a side effect. Work with her doctor ( hopefully she is seeing a geriatrics doc) to eleminate some meds, one by one, at least as a trial.

I'm glad she's started the antidepressants, but they can take a couple of weeks to kick in. Take heart!
Helpful Answer (0)
Report

What kinds of test were done?

When is she nauseous? Have you tried logging it along with her food and activities?

Does she vomit? Is she dizzy? Have vertigo?
Helpful Answer (1)
Report

Yes.
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.